I took the morning after pill july 27. 12 hours after the incident. I couldnt sleep the whole night just nervous and scared I was just waiting for the pharmacy to open. I felt all the side effects that showed vomiting, nasua, all of them it lasted for two days. The only one who knows is my boyfriend. and the thing is iknow the pill is suppose to push back my period but i was suppose to hav my period by the end of the month possibly the next day or by the last days of july so i have not recieved it. I have had cramps but not as often. Im scared and nervous all in one, 18 and just going to start college. If i had all the symptons does that mean the pill work? i read it can push back ur period from 1 week to four weeks im on two.
If you were supposed to get your period within a couple of days of the unprotected sex, then assuming you are always regular, you would not have been fertile when you had sex.
Google natural family planning to learn how your fertility works.
It's now just a case of waiting for your body to get back to normal after the huge dose of artificial hormone in Plan B.
It sounds like you've been lucky this time, but I wouldn't be risking it in future. Sort out some regular contraception, because, if you had been fertile, Plan B may not have worked for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2014 • 1 answer
Posted 25 Jul 2015 • 1 answer
Posted 4 Nov 2015 • 1 answer
Posted 1 Mar 2016 • 1 answer
Posted 15 May 2017 • 1 answer